# SDR AWXA9900153

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM FS 1016 LT BL 6 12 AFT LAV GALLEY FLOOR.  CUT OUT CORROSION, FABRICATED NEW PARTS, TREATED, PRIMED AND INSTALLED IAW SRM 53-10-09, 51-30-2.
